# SDR WX0A2024100232191

- Difficulty date: September 26, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 52,092 hours, 31,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD FA MEGAPHONE FOUND EXPIRED / REMOVED AND REPLACED EXPIRED MEGAPHONE AND RESECURED PER LOPA A1250001LO3_REV L"
